# SDR USAA2010092092032

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 32,268 hours, 11,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR6
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EE - AFT MEGAPHONE IS INOPERATIVE AND HAS NO INSPECTION DECAL.  MAINTENANCE REPLACED BATTERIES AND INSPECTION DECAL ON AFT MEGAPHONE.
